# SDR HEEA968186

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106900
- Condition: Inoperative
- Location: Cockpit
- Component: KDI572
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOR TROUBLESHOOTING, DID NOT CURE PROBLEM. FOUND DISPLAY DIGITS INOPERATIVE.  REPLACED BAD DS901 DISPLAY.  CLEANED DISPLAY CONTACTS, APPLIED HUMISEAL TO PREVIOUSLY DONE HEADER MOD.  UNIT BENCH CHECK GOOD.
